Article citationsMore>>

R. Wang and Z. Zhang, “Exact Stationary Response Solutions of Six Classes of Nonlinear Stochastic Systems under Stochastic Parametric and External Excitations,” Journal of Engineering Mechanics ASCE, Vol. 124, No. 1, 1998, pp. 18-23.
http://dx.doi.org/10.1061/(ASCE)0733-9399(1998)124:1(18)

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top